# SDR SWIA201437257

- Difficulty date: April 8, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 14,586 hours, 12,489 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 942
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE HAS CHAFING CAUSED BY FUSELAGE FAIRING AT BS 942.  C-CHECK, BLENDED CHAFED AREA IAW REO.
